Couldn't find what you looking for?

TRY OUR SEARCH!


Hello. I'm a middle aged woman and I'm at my wits ends. I don’t know what to about this. You see, for about five years now I'm experiencing terrible menopause symptoms which I can bear no more.
At the beginning I was rejecting to take any hormone replacement therapy because I have heard that they can cause cancer but I used to get over 10 hot flashes per day and experiencing night sweats almost every night.
So, I start with some hormones to relieve my symptoms a bit. I used them for about a year and thought I was cured, but when I stopped again with them, all my symptoms were back. I don’t know what to do! Should I continue with my pills? Could anybody tell me more about these pills?

Loading...


First I want to tell you that you’re not alone in all this because many women are experiencing the same thing.
You see, I'm not sure but maybe you do know that all your symptoms are caused by dominance of one hormone called estrogen and lack of hormone called progesterone. So, this estrogen dominance is causing several symptoms such as allergies, breast tenderness, dry eyes, dry mouth, night sweats, hot flashes… You really can't reduce the amount of this hormone in your body but can increase the amount of progesterone which is the basically the same thing. It affects every tissue in your body including the uterus, cervix, and vagina, the endocrine system, brain cells and fat metabolism. This progesterone is available to the body for use in different shapes, pills or creams. Some are saying that there is a chance you could develop cancer if you are “playing” with your hormones, but nothing has been scientifically proven so, it is really up to you to decide will you or will you not continue taking them
Reply

Loading...


I had the same bought menopace and hardly had a flush bought from morrisons it's a multi vitamin for menapause
Reply

Loading...